← Search

Econometrica Vol. 53 No. 1 1985

A Linear Theory for Noncausality

Jean-Pierre Florens; Michel Mouchart

Abstract

Different definitions of noncausality (according to Granger, Sims, Haugh and Pierce,...) are analyzed in terms of orthogonality in the Hilbert space of square integrable variables. Conditions, when necessary, are given for their respective equivalence. Some problems of testability are mentioned. Finally noncausality is also analyzed in terms of rational expectations, extending previous results of Sims. (Author)

DOI
10.2307/1911729
Volume
53
Issue
1
Pages
157
Sources
bibtex:phds-export.bib crossref openalex

Cite